MathSciNet Relay Station
MathSciNet bibliographic data
MR938910 34C10 (34B25 34C27)
Dzurnak, A.; Mingarelli, A. B. Sturm-Liouville equations with Besicovitch almost-periodicity. Proc. Amer. Math. Soc. 106 (1989), no. 3, 647–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement